# SDR SWAA2023121116452

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD SUPPORT HAS CORROSION AT BS 947; RBL 10-20; WL 178<[01] NO ALLOWABLE DAMAGE NOTED ON SRM. PART TO BE REPAIR BY REPLACEMENT. PER SRM 51-10-02-0G-0 PARA. 9.;[02] UPDATED STEPS 1-3. REQUESTING OKAY TO INSTALL NEW SUPPORT.;[03] VERIFIED CORRECTIVE ACTION ITEM 1 COMPLETE.;[04] COMPLETED STEP 3.;[05] TASK CARD COMPLETED.;[06] COMPLETION OF CORRECTIVE ACTIONS 5 AND MEASUREMENT TABLE.
